# SDR C77A20170615010

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 25,956 hours, 15,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17020955001
- Condition: Gouged
- Location: Frame 23
- Part time: 25,956 hours, 15,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK IS GOUGED ON THE TOP OF THE CROWN TEETH AT FRAME 23.    AFTER BLENDING,  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-10.  MAJOR REPAIR. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-21-05 AND PROCESS NE 06-013.
